RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1991, Volume 36, Issue 1, Pages 78–92 (Mi tvp2563)  

This article is cited in 2 scientific papers (total in 2 papers)

On the asymptotics of large deviations in a Hilbert space. I

V. V. Yurinskii


Full text: PDF file (902 kB)

English version:
Theory of Probability and its Applications, 1991, 36:1, 99–114

Bibliographic databases:

Received: 31.05.1988

Citation: V. V. Yurinskii, “On the asymptotics of large deviations in a Hilbert space. I”, Teor. Veroyatnost. i Primenen., 36:1 (1991), 78–92; Theory Probab. Appl., 36:1 (1991), 99–114

Citation in format AMSBIB
\Bibitem{Yur91}
\by V.~V.~Yurinskii
\paper On the asymptotics of large deviations in a~Hilbert space.~I
\jour Teor. Veroyatnost. i Primenen.
\yr 1991
\vol 36
\issue 1
\pages 78--92
\mathnet{http://mi.mathnet.ru/tvp2563}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1109018}
\zmath{https://zbmath.org/?q=an:0745.60024|0727.60026}
\transl
\jour Theory Probab. Appl.
\yr 1991
\vol 36
\issue 1
\pages 99--114
\crossref{https://doi.org/10.1137/1136008}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1991HP91600008}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2563
  • http://mi.mathnet.ru/eng/tvp/v36/i1/p78

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. V. I. Piterbarg, V. R. Fatalov, “The Laplace method for probability measures in Banach spaces”, Russian Math. Surveys, 50:6 (1995), 1151–1239  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. R. Fatalov, “Precise Laplace-type asymptotics for moderate deviations of the distributions of sums of independent Banach-valued random elements”, Theory Probab. Appl., 48:4 (2004), 642–663  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:109
    Full text:70

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021